Does lithium cause weight loss?

Answers (1)

Anonymous

6 May 2013

I take lithium and it causes loss of appetite, therefore yes it causes weight loss.

Take care,

masso.-

Votes: +1

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I'm starting lithium tomorrow 900mg q pm.i'm scare I was taken serequel didn't help !?

suffering for the last 10yrs.and missed DX. finally found out i have bipolar depression put on lithium concern abt the weight gain and how is going ...

7 answers 8 Sep 2009

I suffer from the milder form of bi-polar. My medications include Lithium Bicarbonate 450 mg;?

Zoloft 100mg; Trazadone 100 mg. Can I take any weight loss over-the-counter medications or pure aspirin such as Bayer 81mg? I need to know; I thank ...

1 answer 17 Feb 2010

Hi everyone, I have been on Lithium for about 8 weeks and I don't remember the last time I have felt

... this good. I am noticing quite a bit of hair loss and I am upset to think it is from the Lithium. It has helped me so much, but I really ...

5 answers 23 Sep 2010

Lithium is causing weight gain, has anyone got any advice?

I am on Lithium and Manerix since 2007. I know the Lithium is causing some weight gain. I eat well and walk 1 hour daily. Does anyone have a ...

1 answer 2 Apr 2011

Does latuda weight gain ever stop?

I have gained 35 lbs in just over 7 months on Latuda. I also take Vivactil 10mg and Lithium 100mg daily. I have just tried Saphris with no ...

1 answer 14 Oct 2013